Skip to main content

Product Semigroups and Extrapolation Spaces


A new formulation of the theory of extrapolation spaces is used to recast a theorem on the resolvent of the sum of a generator of a semigroup and a Hille–Yosida operator and to prove a regularity result related to an abstract equation.

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Eugenio Sinestrari.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sinestrari, E. Product Semigroups and Extrapolation Spaces. Semigroup Forum 71, 102–118 (2005).

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI:


  • Regularity Result
  • Abstract Equation
  • Extrapolation Space
  • Yosida Operator
  • Product Semigroup